# SDR REXA2022060901123

- Difficulty date: May 20, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: MM67035301005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 9.0 FS 1000-1033 HAS CORROSION ON UPPER SURFACE.	BLENDED UPPER SURFACE OF FLOOR BEAM . FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-61-43-101-001-A01. REMOVED AND REPLACED FLOOR BEAM SEGMENT FROM FS 977.00 TO FS 1037.00 IAW CRJ 700 SRM 53-00-41-201-001-A01. REMOVED AND INSTALLED SEAT TRACK IAW CRJ 700 53-00-49-000/400-801-A03.
